# SDR DALA2020092803177

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 79,137 hours, 15,226 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: False Indication
- Location: Fwd Equip Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 8824; MSP-HNL PERFORMED AN AIR TURN BACK DUE TO 'FWD EQUIP OVERHEAT' WARNING.   CORRECTIVE ACTION: REPLACED LOW FLOW SENSOR AT FORWARD RACK AND FLIGHT DECK LOW FLOW SENSOR TS0163.  SYSTEM OPERATION IS NORMAL.
